# SDR CHIA201809223520

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 18,154 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 179605009
- Part serial: 3046
- Condition: Overheated
- Location: Nr 1 Engine
- Part time: 106 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H, A

## Discrepancy

WHILE REPOSITIONING FROM ROMEO RAMP TO THE SLING LOAD AREA THE NR 1 GEN HOT LIGHT ILLUMINATED. FOLLOWED THE EP CHECKLIST GUIDANCE AND TURNED OFF THE NR 1 GEN. INITIALLY THE HOT LIGHT EXTINGUISHED BUT RE-ILLUMINTATED. RETURNED TO PARKING FOR TROUBLESHOOTING. REMOVED AND REPLACED NR 1 A/C GENERATOR.
